Sh:373

Bib entry
@article{Sh:373,
 author = {Judah, Haim I. and Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Examples for Souslin forcing}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {144},
 number = {1},
 year = {1994},
 pages = {23--42},
 issn = {0016-2736},
 doi = {10.4064/fm-144-1-23-42},
 mrclass = {03E40 (03E15 03E35 04A15)},
 mrnumber = {1271476},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.4064/fm-144-1-23-42},
 note = {\href{https://arxiv.org/abs/math/9310224}{arXiv: math/9310224}},
 arxiv_number = {math/9310224}
}